# SDR DALA2021060103006

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 60,746 hours, 28,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7750988) ON PREFLIGHT INSP FOUND C/B LIGHTING EMERG CHARGER RT AFT/ P18-3 PANEL B10 POPPED. AFTER RESET C/B POPPED AGAIN. R/R M1672 POWER SUPPLY AND BATTERY IAW B737 AMM 33-51-06. EMERGENCY LIGHTS OPS NORMAL IAW B737 AMM 33-51.
